# SDR USAA061387

- Difficulty date: December 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 344 BL 0 CORROSION.  REPLACED FLOORBEAM TEE CAP IAW SRM 53-10-51, DEFECT SIZE: 1 INCH.
